# SDR SWAA2023012790007

- Difficulty date: January 9, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 42,328 hours, 22,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 661CB ELONGATED HOLES VARIOUS<[01] MEASUREMENTS;[02] REPAIRED AREAS AT PANEL#661CB (ELONGATED HOLES) AS PER BOEING737 SRM 51-70-04-2R-9. MATERIAL USED EY3804 PO#!800218PLUS BMS9-3-120TYD CL7.;[03] VERIFIED STEP# 1 AND 2;[04] LOCATED AND DRILLED FASTER HOLE SIZES FOR PANEL# 661CB AS PER B 737-700 SRM 51-40-05-0G-0.;[05] (FINAL) REPAIRED AREAS AT PANEL#661CB (ELONGATED HOLES) AS PER BOEING737 SRM 51-70-04-2R-9. MATERIAL USED EY3804 PO#!800218PLUS BMS9-3-120TYD CL7 ; LOCATED AND DRILLED FASTER HOLE SIZES FOR PANEL# 661CB AS PER B 737-700 SRM 51-40-05-0G-0.;[06] (CORRECTING STEP #5) (FINAL) REPAIRED AREAS AT PANEL#661CB (ELONGATED HOLES) AS PER BOEING737 SRM 51-70-04-2R-0. MATERIAL USED EY3804 PO#!800218 PLUS BMS9-3-120TYD CL7 ; LOCATED AND DRILLED FASTER HOLE SIZES FOR PANEL# 661CB AS PER B 737-700 SRM 51-40-05-0G-0.;[07] VERIFIED STEP #6.
